# SDR CA090717001

- Difficulty date: July 16, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 54,698 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON T/O AT 4000 FT, LOUD BANG ON ENG NR 1, VIBRATION UP TO 9.5.  ENGINE FAILED.  FIRE HANDLE PULLED BUT BOTTLES NOT FIRED BY FLIGHT CREW.  THIS IS AN OLD PN HPT BLADE FAILURE - 13,000 CYCLES ON THE OLD PN BLADES. THIS IS THE FOURTH -5A ENGINE SUFFERING THE OLD PN HPT BLADE FAILURE.
